# SDR DXTA2012100805137

- Difficulty date: October 5, 2012
- Submitted: October 9, 2012
- Operation: Air carrier
- Aircraft: N844QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600629
- Aircraft time: 4,342 hours, 3,092 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: AH52339
- Part serial: 150C
- Condition: Unserviceable
- Location: Nlg
- Part time: 695 hours, 485 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

DURING TAXI, A SHIMMY/VIBRATION IS FELT BETWEEN 15-20KTS. IT FEELS LIKE A "POOR CONDITION" TAXIWAY SURFACE.  THERE IS NO NOTICABLE DIRECTIONAL BIAS AND ALL HANDLING CHARACTERISTICS ARE NORMAL.  REMOVED NR 1 NOSE WHEEL ASSEMBLY AND NR 2 NOSE WHEEL ASSEMBLY AND INSTALLED OVERHAULED NR 1 NOSE WHEEL ASSEMBLY AND NR 2 NOSE WHEEL ASSEMBLY IAW AMM 32-40-21. OPS CHECKED GOOD. NO DEFECTS ARE NOTED. NOSE WHEEL SPINDLE BEARINGS LUBRICATED IAW AMM 20-10-00. NO DEFECTS NOTED.
